MathSciNet Relay Station
MathSciNet bibliographic data
MR2510449 35K55 (35B40 35K20)
Payne, L. E.; Song, J. C. Lower bounds for blow-up time in a nonlinear parabolic problem. J. Math. Anal. Appl. 354 (2009), no. 1, 394–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement